MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

MEDTRONIC IRELAND IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Catalog Number ADM05004013P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an in.Pact admiral with a non-medtronic 6fr sheath and non-medtronic guidewire for treatment of a 85-90% stenosed lesion between two stents in the patients mid left superficial femoral artery (sfa).The lesion was described as being moderately calcified.No damage was noted to packaging prior to use.A non-medtronic inflation device was used.The ifu was followed during prep.Pre-dilation was carried out using a 4mm pta balloon prior to use of the in.Pact admiral without issue.It was reported that the device passed through a previously deployed stent.No resistance was encountered or excessive force used.It was reported that the balloon burst at an inflation pressure of 9atm on first inflation.The entire balloon was removed and did not fragment.No adverse event was reported.The lesion was treated with another in.Pact admiral.
 
Additional Manufacturer Narrative
Previously reported to fda mdr report number 2100440000-2018-8037.If information is provided in the future, a supplemental report will be issued.

Brand Name
IN.PACT ADMIRAL PACLITAXEL-ELUTING PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7995858
Report Number9612164-2018-02890
Device Sequence Number203805
Product Code ONU
UDI-Device Identifier00643169383609
UDI-Public00643169383609
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2020
Device Catalogue NumberADM05004013P
Device Lot Number0008863385
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR